RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 443, Pages 147–150 (Mi znsl6263)  

This article is cited in 3 scientific papers (total in 3 papers)

Chow ring of generic maximal orthogonal Grassmannians

V. A. Petrov

PDMI RAS, Nab. Fontanki, 27, S.-Peterburg, 191023, Russia

Abstract: We compute the Chow ring of the maximal orthogonal Grassmannian corresponding to a versal torsor, and in particular show that it has no torsion as an abelian group.

Key words and phrases: Chow groups, versal torsor, orthogonal Grassmannian.

Funding Agency Grant Number
Russian Science Foundation 14-11-00456
This research is supported by Russian Science Foundation, grant 14-11-00456.


Full text: PDF file (134 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 222:4, 463–465

Bibliographic databases:

UDC: 512
Received: 03.12.2015
Language:

Citation: V. A. Petrov, “Chow ring of generic maximal orthogonal Grassmannians”, Problems in the theory of representations of algebras and groups. Part 29, Zap. Nauchn. Sem. POMI, 443, POMI, St. Petersburg, 2016, 147–150; J. Math. Sci. (N. Y.), 222:4 (2017), 463–465

Citation in format AMSBIB
\Bibitem{Pet16}
\by V.~A.~Petrov
\paper Chow ring of generic maximal orthogonal Grassmannians
\inbook Problems in the theory of representations of algebras and groups. Part~29
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 443
\pages 147--150
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507771}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 222
\issue 4
\pages 463--465
\crossref{https://doi.org/10.1007/s10958-017-3317-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014787146}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6263
  • http://mi.mathnet.ru/eng/znsl/v443/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Karpenko, “Chow ring of generic flag varieties”, Math. Nachr., 290:16 (2017), 2641–2647  crossref  mathscinet  zmath  isi  scopus
    2. N. A. Karpenko, “On generic quadratic forms”, Pac. J. Math., 297:2 (2018), 367–380  crossref  mathscinet  zmath  isi  scopus
    3. Yagita N., “The Gamma Filtrations of K-Theory of Complete Flag Varieties”, Kodai. Math. J., 42:1 (2019), 130–159  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:99
    Full text:44
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020